# SDR AALA20140531003

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 94,374 hours, 14,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI6009
- Condition: Malfunctioned
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERWING SLIDE REACT, RT OVERWING SLIDE DOOR DROPPED, SQUIBS DEPLOYED BUT SLIDE DID NOT DEPLOY.  REPLACING ALL SQUIBS & RT OVERWING SLIDE.
